MathSciNet Relay Station
MathSciNet bibliographic data
MR677 (1,112c) 30.0X
Robinson, Raphael M. On numerical bounds in Schottky's theorem. Bull. Amer. Math. Soc. 45, (1939). 907–910.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement